MathSciNet Relay Station
MathSciNet bibliographic data
MR695915 15A30
Atkinson, M. D. Primitive spaces of matrices of bounded rank. II. J. Austral. Math. Soc. Ser. A 34 (1983), no. 3, 306–315.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement